Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Interpolation of uniformly convex Banach spaces


Authors: Michael Cwikel and Shlomo Reisner
Journal: Proc. Amer. Math. Soc. 84 (1982), 555-559
MSC: Primary 46M35; Secondary 46B20
MathSciNet review: 643748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {A_0}$ and $ {A_1}$ are a compatible couple of Banach spaces, one of which is uniformly convex, then the complex interpolation spaces $ {[{A_0},{A_1}]_\theta }$ are also uniformly convex for $ 0 < \theta < 1$. Estimates are given for the moduli of convexity and smoothness of $ {[{A_0},{A_1}]_\theta }$ in terms of these moduli for $ {A_0}$ and $ {A_1}$. In general, up to equivalence of moduli these estimates are best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 46B20

Retrieve articles in all journals with MSC: 46M35, 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643748-5
PII: S 0002-9939(1982)0643748-5
Article copyright: © Copyright 1982 American Mathematical Society